Chuanju Xu
Results

Journal Article
Numerical Solution of the Coupled System of Nonlinear Fractional Ordinary Differential Equations
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 3 : pp. 574–595

Journal Article
A Stable Arbitrarily High Order Time-Stepping Method for Thermal Phase Change Problems
Communications in Computational Physics, Vol. 33 (2023), Iss. 2 : pp. 477–510

Journal Article
New Unconditionally Stable Schemes for the Navier-Stokes Equations
Communications in Computational Physics, Vol. 30 (2021), Iss. 4 : pp. 1083–1117

Journal Article
Müntz Spectral Method for Two-Dimensional Space-Fractional Convection-Diffusion Equation
Communications in Computational Physics, Vol. 26 (2019), Iss. 5 : pp. 1415–1443

Journal Article
An Efficient Spectral Method for the Inextensible Immersed Interface in Incompressible Flows
Communications in Computational Physics, Vol. 25 (2019), Iss. 4 : pp. 1071–1096

Journal Article
Efficient Time-Stepping/Spectral Methods for the Navier-Stokes-Nernst-Planck-Poisson Equations
Communications in Computational Physics, Vol. 21 (2017), Iss. 5 : pp. 1408–1428

Journal Article
A Unstructured Nodal Spectral-Element Method for the Navier-Stokes Equations
Communications in Computational Physics, Vol. 12 (2012), Iss. 1 : pp. 315–336

Journal Article
Existence and Uniqueness of the Weak Solution of the Space-Time Fractional Diffusion Equation and a Spectral Method Approximation
Communications in Computational Physics, Vol. 8 (2010), Iss. 5 : pp. 1016–1051

Journal Article
A Fractional Stokes Equation and Its Spectral Approximation
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 1-2 : pp. 170–192

Journal Article
High Order Finite Difference/Spectral Methods to a Water Wave Model with Nonlocal Viscosity
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 4 : pp. 580–605

Journal Article
High Order Finite Difference/Spectral Methods to a Water Wave Model with Nonlocal Viscosity
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 4 : pp. 580–605

Journal Article
Reduced-Order Modelling for the Allen-Cahn Equation Based on Scalar Auxiliary Variable Approaches
Journal of Mathematical Study, Vol. 52 (2019), Iss. 3 : pp. 258–276